# SDR C2XA08XL069

- Difficulty date: June 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3060, THE CREW REPORTED THE FORWARD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPAIRED WIRE TO SERVICE DOOR EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD.  (S)
